# SDR USAASB08043

- Difficulty date: June 24, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Condition: Faulty
- Location: Lt Engine
- Part time: 52,297 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 1835 - DURING CRUISE AT FL270,  A PRESSURIZATION FAILURE AS CABIN ALTITUDE WARNING HORN SOUNDED.  DECLARED AN EMERGENCY & DESCENDED TO 10,000 FT.  ACCOMPLISHED QUICK REFERENCE PROCEDURES & REGAINED CABIN PRESSURE.  FLT CONTINUED & LANDED AT RSW WITHOUT FURTHER INCIDENT.  ACCOMPLISHED PRESSURIZATION TROUBLESHOOTING & CARD & FOUND LT PACK SYS LOW FLOW MODE & CABIN PRESSURE LEAK TEST FAILED.  R&R LT ENGINE HIGH STAGE VALVE PER MM 36-11-85.  CHKD LT PACK LOW FLOW MODE & PRESSURE LEAK TEST.  CHECK PASSED.  R&R CABIN PRESSURE CONTROLLER.
